# SDR AALA20090513TUL24

- Difficulty date: May 6, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 28,322 hours, 13,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: BAT5014
- Part serial: 16506
- Condition: Weak
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP BETWEEN SEATS ROWS 7 AND 11.  REPLACED BATTERY PACK MODULE, OP`S CHECK GOOD PER MM 33-53-00-4.
